# SDR FXGA202105282123

- Difficulty date: May 28, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DCURTIS
- Aircraft serial: 33285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 699-704
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6-8 INCH CRACK @ STA 699-704 APPX. RBL 24. REPAIR OF SKIN DAMAGE CAUSED BY CARGO LOADING/UNLOADING. REPAIR DAMAGE TO FUSELAGE SKIN @ STA 699-704 RBL 24 PER STS ENGINEERING AUTHORIZATION 81-2021-039.
